# SDR AMTA200600160

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE HAS CORROSION AROUND FASTENER HOLES AT ATA ANRENNA LOCATION STA 537 AND LBL 5, APPROX .125 X .5 ON EACH HOLE.  REMOVED CORROSION AT STA 537, LBL 5 IAW SRM.  ORIGINAL MATERIAL THICKNESS .040 MATERIAL LOSS IS .001-.002 WITHIN LIMITS OK TO TREAT AREA, TREATED AREA.  (K)
